# SDR 99ZZZX2589

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N189ND
- Make and model: Snias AS350BA
- Aircraft serial: 2152
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 350A21136227
- Condition: Cracked
- Location: Fuselage
- Part time: 5,529 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND CRACKS AT THE AFT END IN THE RADIUS OF REINFORCEMENT ANGLES, PN 350A21-1362-27, DASH 28.  CRACK ON LEFT SIDE (DASH 27) WAS 2.25 INCHES LONG, CRACK ON RT SIDE (DASH 28) IS 1.0 INCH LONG.  MANUFACTURER WAS NOTIFIED AND ANGLES WERE REPLACED.
